# SDR CALA2022080801996

- Difficulty date: August 7, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A300*
- Aircraft serial: 948
- Aircraft time: 73,213 hours, 31,489 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/08/22. PDA 3 FOUND FUEL CAP MISSING. INSTALLED CAP COUPLING REFUEL UNDERWING NOW OK.
